RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 230, Number 3, Pages 505–507 (Mi dan40622)  

This article is cited in 9 scientific papers (total in 9 papers)

MATHEMATICS

Asymptotic behavior of the spectrum of elliptic boundary value problems with resolvable couplings

A. B. Alekseev, M. Sh. Birman

Leningrad State University

Full text: PDF file (451 kB)

Bibliographic databases:
UDC: 513.88+517.9
Presented: Л. В. Канторович
Received: 03.05.1976

Citation: A. B. Alekseev, M. Sh. Birman, “Asymptotic behavior of the spectrum of elliptic boundary value problems with resolvable couplings”, Dokl. Akad. Nauk SSSR, 230:3 (1976), 505–507

Citation in format AMSBIB
\Bibitem{AleBir76}
\by A.~B.~Alekseev, M.~Sh.~Birman
\paper Asymptotic behavior of the spectrum of elliptic boundary value problems with resolvable couplings
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 230
\issue 3
\pages 505--507
\mathnet{http://mi.mathnet.ru/dan40622}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0420027}
\zmath{https://zbmath.org/?q=an:0354.35070}


Linking options:
  • http://mi.mathnet.ru/eng/dan40622
  • http://mi.mathnet.ru/eng/dan/v230/i3/p505

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. E. Lifshits, “Oscillations of anisotropic resonators”, Funct. Anal. Appl., 14:2 (1980), 132–133  mathnet  crossref  mathscinet  zmath
    2. S. Z. Levendorskii, “Asymptotics of the spectrum of problems with constraints”, Math. USSR-Sb., 57:1 (1987), 77–95  mathnet  crossref  mathscinet  zmath
    3. O. A. Ladyzhenskaya, “The life and scientific work of Vladimir Ivanovich Smirnov”, Russian Math. Surveys, 42:6 (1987), 1–26  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. M. Sh. Birman, M. Z. Solomyak, “$L_2$-Theory of the Maxwell operator in arbitrary domains”, Russian Math. Surveys, 42:6 (1987), 75–96  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. T. E. Gureev, “Exact asymptotics of the spectrum of the Maxwell operator in a solid resonator”, Funct. Anal. Appl., 24:3 (1990), 235–237  mathnet  crossref  mathscinet  zmath  isi
    6. T. A. Suslina, “Spectral Asymptotics of Variational Problems with Pseudodifferential Constraints”, Funct. Anal. Appl., 29:1 (1995), 32–43  mathnet  crossref  mathscinet  zmath  isi
    7. A. B. Alekseev, M. Sh. Birman, N. D. Filonov, “Spectrum asymptotics for one “nonsmooth” variational problem with solvable constraint”, St. Petersburg Math. J., 18:5 (2007), 681–697  mathnet  crossref  mathscinet  zmath
    8. M. Z. Solomyak, T. A. Suslina, D. R. Yafaev, “On the mathematical works of M. Sh. Birman”, St. Petersburg Math. J., 23:1 (2012), 1–38  mathnet  crossref  mathscinet  zmath  isi  elib
    9. N. Filonov, “Weyl asymptotics for the spectrum of the Maxwell operator in Lipschitz domains of arbitrary dimension”, St. Petersburg Math. J., 25:1 (2014), 117–149  mathnet  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:32
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020